... to the antibiotic years ago and she's afraid of taking Microzide. 10 years ago she had severe hives. Her doctor is aware of this condition and he has prescribed microzide as a diuretic.
Put the drug name in above to learn more. This is the symptom part.
"For the Consumer
Applies to hydrochlorothiazide: oral capsule, oral solution, oral tablet
Get emergency medical help if you have any of these signs of an allergic reaction while taking hydrochlorothiazide (the active ingredient contained in Microzide) hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using this medication and call your doctor at once if you have a serious side effect such as:
eye pain, vision problems;
dry mouth, thirst, nausea, vomiting;
feeling weak, drowsy, restless, or light-headed;
fast or uneven heartbeat;
muscle pain or weakness;
numbness or tingly feeling;
a red, blistering, peeling skin rash; or
nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes).
Less serious side effects of hydrochlorothiazide may include:
mild stomach pain;
This is not a complete list of side effects and others may occur. Tell your doctor about any unusual or bothersome side effect."
This is from the med checker above. I have not looked at the chemical formula. However, the side effects are important to review. Sounds like this is the case for her. Allergic responses can happen any time for anyone. Once allergic always allergic. Even with desensitizing protocols they do not always work.
- Microzide Information for Consumers
- Microzide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microzide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Oct 2014 • 1 answer
Can a person develope hives or an allergic reaction by touching someone who is allergic to peniciln?
Posted 21 Jan 2015 • 1 answer
Posted 17 Feb 2015 • 1 answer
Posted 14 Sep 2015 • 1 answer
Posted 22 Jan 2017 • 2 answers